# SDR CALA9801100

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorpanel
- Condition: Delaminated
- Location: Bs 365-430
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR PANEL AT BS 365 TO 430 IN FORWARD PIT DELAMINATED.  A NEW FLOOR PANEL WAS FABRICATED AND INSTALLED IAW SRM 51-10-2 AND ECRA 2551-01010.
